# SDR AALA202405034626

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N302SA
- Make and model: Boeing 737823
- Aircraft serial: 44468
- Aircraft time: 10,032 hours, 3,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED R2 DOOR EMERGENCY SLIDE LIGHT. OPERTIONAL CHECK NORMAL. PER AMM 33-51-04.
